American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Harold R. Bennett and David J. Lutzer. Quarter-stratifiability in ordered spaces. Proc. Amer. Math. Soc. 134 (2006) 1835-1847. MR 2207501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Strashimir G. Popvassilev. Base-cover paracompactness. Proc. Amer. Math. Soc. 132 (2004) 3121-3130. MR 2063135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Raushan Z. Buzyakova. On cleavability of continua over LOTS. Proc. Amer. Math. Soc. 132 (2004) 2171-2181. MR 2053992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Yuan-Qing Qiao and Franklin D. Tall. Perfectly normal non-metrizable non-Archimedean spaces are generalized Souslin lines. Proc. Amer. Math. Soc. 131 (2003) 3929-3936. MR 1999943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jan Pelant, Mihail G. Tkachenko, Vladimir V. Tkachuk and Richard G. Wilson. Pseudocompact Whyburn spaces need not be Fréchet. Proc. Amer. Math. Soc. 131 (2003) 3257-3265. MR 1992867.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] William G. Fleissner. Metacompact subspaces of products of ordinals. Proc. Amer. Math. Soc. 130 (2002) 293-301. MR 1855648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Harold R. Bennett, Robert W. Heath and David J. Lutzer. GO-spaces with $\sigma$-closed discrete dense subsets. Proc. Amer. Math. Soc. 129 (2001) 931-939. MR 1707135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Wei-Xue Shi. A non-metrizable compact linearly ordered topological space, every subspace of which has a $\sigma$-minimal base. Proc. Amer. Math. Soc. 127 (1999) 2783-2791. MR 1600133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Wei-Xue Shi. Extensions of perfect GO-spaces and $\sigma$-discrete dense sets. Proc. Amer. Math. Soc. 127 (1999) 615-618. MR 1468203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Harold R. Bennett and David J. Lutzer. A metric space of A. H. Stone and an example concerning $\sigma$-minimal bases. Proc. Amer. Math. Soc. 126 (1998) 2191-2196. MR 1487358.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] S. Purisch. Van Douwen's problem on 0-dimensional images of ordered compacta. Proc. Amer. Math. Soc. 126 (1998) 269-271. MR 1452823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Paul Bankston. Co-elementary equivalence, co-elementary maps, and generalized arcs. Proc. Amer. Math. Soc. 125 (1997) 3715-3720. MR 1422845.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Lutz Heindorf. On subalgebras of Boolean interval algebras. Proc. Amer. Math. Soc. 125 (1997) 2265-2274. MR 1389523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Eric K. van Douwen and David J. Lutzer. A note on paracompactness in generalized ordered spaces. Proc. Amer. Math. Soc. 125 (1997) 1237-1245. MR 1396999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Sarah E. Holte. An order-theoretic characterization of Peano continua . Proc. Amer. Math. Soc. 115 (1992) 1119-1127. MR 1086330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Juan Carlos Candeal-Haro and Esteban Induráin Eraso. Utility functions on partially ordered topological groups . Proc. Amer. Math. Soc. 115 (1992) 765-767. MR 1116255.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Uri Abraham and Robert Bonnet. Every superatomic subalgebra of an interval algebra is embeddable in an ordinal algebra . Proc. Amer. Math. Soc. 115 (1992) 585-592. MR 1074745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] H. Murat Tuncali. Concerning continuous images of rim-metrizable continua . Proc. Amer. Math. Soc. 113 (1991) 461-470. MR 1069694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] W. W. Comfort. Density of the lexicographically ordered space $\{0,1\}\sp \alpha$ . Proc. Amer. Math. Soc. 109 (1990) 523-525. MR 1000150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] P. Venugopalan. Priestley spaces . Proc. Amer. Math. Soc. 109 (1990) 605-610. MR 1013985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] William Fleissner and Ronnie Levy. Ordered spaces all of whose continuous images are normal . Proc. Amer. Math. Soc. 105 (1989) 231-235. MR 973846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] John Isbell. $d$-final continua . Proc. Amer. Math. Soc. 104 (1988) 953-964. MR 964879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Ryuji Maehara. Local cut-points in continuous images of compact ordered spaces . Proc. Amer. Math. Soc. 99 (1987) 760-764. MR 877053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Zoltán T. Balogh and Harold Bennett. Total paracompactness of real GO-spaces . Proc. Amer. Math. Soc. 101 (1987) 753-760. MR 911046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Jacek Nikiel. An elementary proof of a theorem of S. Marde\v si\'c . Proc. Amer. Math. Soc. 101 (1987) 385-386. MR 902546.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] S. Purisch. Scattered compactifications and the orderability of scattered spaces. II . Proc. Amer. Math. Soc. 95 (1985) 636-640. MR 810177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Eric K. van Douwen. Horrors of topology without ${\rm AC}$: a nonnormal orderable space . Proc. Amer. Math. Soc. 95 (1985) 101-105. MR 796455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Mihai Turinici. A generalization of Altman's ordering principle . Proc. Amer. Math. Soc. 90 (1984) 128-132. MR 722430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] M. Hušek and W. Kulpa. Open images of orderable spaces . Proc. Amer. Math. Soc. 88 (1983) 711-715. MR 702305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] G. De Marco, A. Le Donne and R. G. Wilson. Compact dispersed spaces and the $\alpha $-left property . Proc. Amer. Math. Soc. 87 (1983) 737-742. MR 687653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2